# SDR DL73S050722

- Difficulty date: November 15, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N324DL
- Make and model: Boeing 737232
- Aircraft serial: 23096
- Aircraft time: 55,618 hours, 42,399 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655298878
- Condition: Cracked
- Location: L2 Door Cutout
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 3 INCH CRACK WAS FOUND IN THE FUSELAGE SKIN AND BEAR STRAP AT THE L-2 DOOR CUTOUT, LOWER FORWARD CORNER.  INSTALLED REPAIR DOUBLERS PER THE SRM AND AUTHORIZED LIMITED BLIND FASTENERS PER ER/A 451664-14.
